Alert archive / California / Winter Storm Warnings in 2014

Winter Storm Warning 4, NWS Sacramento, CA

March 24, 2014

NWS Sacramento, CA issued this winter storm warning at Mar 24, 2014, 3:23 PM PDT. It took effect at Mar 25, 2014, 3:00 PM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2014, 3:23 PM PDT (22:23 UTC)
In effect from
Mar 25, 2014, 3:00 PM PDT
Expired
Mar 25, 2014, 5:39 PM PDT
In force
3 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS46 KSTO 242223
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
323 PM PDT MON MAR 24 2014

...PERIODS OF HEAVY SNOW AND GUSTY WIND LIKELY TUESDAY AFTERNOON
THROUGH THURSDAY MORNING...

.A PACIFIC STORM SYSTEM IS EXPECTED TO BRING PERIODS OF HEAVY
SNOW AND STRONG WIND TO THE HIGHER ELEVATIONS OF WESTERN PLUMAS
COUNTY AND THE NORTHERN SIERRA NEVADA. PRECIPITATION WILL BEGIN BY
TUESDAY AFTERNOON AND CONTINUE INTO THURSDAY. HEAVIEST SNOW IS
EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT. SNOW LEVELS WILL
INITIALLY BE 6000 TO 7500 FEET TUESDAY...THEN LOWER TO AROUND 4500
FEET WEDNESDAY. 4 TO 8 INCHES OF SNOW ARE POSSIBLE ABOVE 4500
FEET...1 TO 2 FEET OF SNOW ABOVE 5500 FEET.

CAZ068-069-251300-
/O.UPG.KSTO.WS.A.0003.140325T2200Z-140327T1800Z/
/O.NEW.KSTO.WS.W.0004.140325T2200Z-140327T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
323 PM PDT MON MAR 24 2014

...WINTER STORM WARNING IN EFFECT FROM 3 PM TUESDAY TO 11 AM PDT
THURSDAY ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING ABOVE 5500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT
FROM 3 PM TUESDAY TO 11 AM PDT THURSDAY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT.

* IMPACTS: GUSTY WIND AND HEAVY SNOW COULD BRING PERIODS OF 
  SIGNIFICANTLY REDUCED VISIBILITY AND DIFFICULT TRAVEL 
  CONDITIONS. CHAIN RESTRICTIONS AND TRAVEL DELAYS ARE LIKELY. 

* CONFIDENCE: HIGH CONFIDENCE IN PERIODS OF HEAVY SNOW AND STRONG
  WIND OVER HIGHER TERRAIN.

* TIMING: SNOW BEGINS BY TUESDAY AFTERNOON WITH PERIODS OF SNOW 
  INTO EARLY THURSDAY. HEAVIEST SNOW IS EXPECTED WEDNESDAY INTO 
  WEDNESDAY EVENING. 

* LOCATIONS INCLUDE: LASSEN NATIONAL PARK...DONNER PASS...ECHO 
  SUMMIT...CARSON PASS.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 4500 FEET...1 TO 2 FEET
  ABOVE 5500 FEET BETWEEN TUESDAY AND EARLY THURSDAY.

* WIND: SOUTHWEST WIND GUSTS UP TO 45 MPH...LOCALLY HIGHER OVER 
  REMOTE PEAKS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
3 follow-up statements
140 
WWUS46 KSTO 251030
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT TUE MAR 25 2014

CAZ068-069-252300-
/O.CON.KSTO.WS.W.0004.140325T2200Z-140327T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
330 AM PDT TUE MAR 25 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 AM PDT THURSDAY ABOVE 5500 FEET FOR WESTERN PLUMAS 
COUNTY...LASSEN NATIONAL PARK AND THE WEST SLOPES OF THE NORTHERN 
SIERRA NEVADA...

* IMPACTS: GUSTY WIND AND HEAVY SNOW COULD BRING PERIODS OF 
  SIGNIFICANTLY REDUCED VISIBILITY AND DIFFICULT TRAVEL 
  CONDITIONS. CHAIN RESTRICTIONS AND TRAVEL DELAYS ARE LIKELY. 

* CONFIDENCE: HIGH CONFIDENCE IN PERIODS OF HEAVY SNOW AND 
  STRONG WIND OVER HIGHER TERRAIN. 

* TIMING: SNOW BEGINS THIS AFTERNOON WITH PERIODS OF SNOW INTO
  THURSDAY. HEAVIEST SNOW IS EXPECTED WEDNESDAY INTO WEDNESDAY
  NIGHT.

* LOCATIONS INCLUDE: LASSEN NATIONAL PARK...DONNER PASS...ECHO 
  SUMMIT...CARSON PASS.

* SNOW ACCUMULATIONS: 8 TO 16 INCHES ABOVE 5000 FEET. 12 TO 24
  INCHES ABOVE 7000 FEET WITH LOCALLY HIGHER AMOUNTS OVER THE
  PEAKS.

* WIND: SOUTHWEST WIND GUSTS UP TO 45 MPH...LOCALLY HIGHER OVER 
  REMOTE PEAKS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IF YOU MUST. KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
136 
WWUS46 KSTO 252142
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
242 PM PDT TUE MAR 25 2014

CAZ068-069-261300-
/O.CON.KSTO.WS.W.0004.140325T2200Z-140327T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
242 PM PDT TUE MAR 25 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
THURSDAY FOR WESTERN PLUMAS COUNTY...LASSEN NATIONAL PARK 
AND THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA ABOVE 5500 FEET...

* IMPACTS: GUSTY WIND AND HEAVY SNOW COULD BRING PERIODS OF 
  SIGNIFICANTLY REDUCED VISIBILITY AND DIFFICULT TRAVEL 
  CONDITIONS. CHAIN RESTRICTIONS AND TRAVEL DELAYS ARE LIKELY. 

* CONFIDENCE: HIGH CONFIDENCE IN PERIODS OF HEAVY SNOW AND 
  STRONG WIND OVER HIGHER TERRAIN. 

* TIMING: SNOW BEGINS LATE THIS AFTERNOON NORTH OF HIGHWAY 50 AND
  AFTER 11 PM SOUTH OF HIGHWAY 50. PERIODS OF SNOW WILL CONTINUE
  INTO THURSDAY. HEAVIEST SNOW IS EXPECTED WEDNESDAY AND WEDNESDAY
  NIGHT.

* LOCATIONS INCLUDE: LASSEN NATIONAL PARK...DONNER PASS...ECHO 
  SUMMIT...CARSON PASS. 

* SNOW ACCUMULATIONS: 8 TO 16 INCHES ABOVE 5000 FEET. 12 TO 24 
  INCHES ABOVE 7000 FEET WITH LOCALLY HIGHER AMOUNTS OVER THE 
  PEAKS. 

* WIND: SOUTHWEST WIND GUSTS UP TO 45 MPH...LOCALLY HIGHER OVER 
  REMOTE PEAKS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS.
  CHAIN RESTRICTIONS PROBABLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IF YOU MUST. KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
833 
WWUS46 KSTO 260039
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
539 PM PDT TUE MAR 25 2014


CAZ068-261245-
/O.CAN.KSTO.WS.W.0004.000000T0000Z-140327T1800Z/
/O.NEW.KSTO.WW.Y.0008.140326T0039Z-140326T1200Z/
/O.NEW.KSTO.WS.W.0005.140326T1200Z-140327T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
539 PM PDT TUE MAR 25 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY
ABOVE 5500 FEET...
...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
PDT THURSDAY ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW ABOVE 5500 FEET FOR WESTERN PLUMAS
COUNTY AND LASSEN PARK...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO
11 AM PDT THURSDAY. A WINTER WEATHER ADVISORY ABOVE 5500 FEET HAS
ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY IS FOR SNOW AND IS
IN EFFECT UNTIL 5 AM PDT WEDNESDAY.

* IMPACTS: GUSTY WIND AND HEAVY SNOW COULD BRING PERIODS OF
  SIGNIFICANTLY REDUCED VISIBILITY AND DIFFICULT TRAVEL
  CONDITIONS. CHAIN RESTRICTIONS AND TRAVEL DELAYS ARE LIKELY FOR
  WEDNESDAY.

* CONFIDENCE: HIGH CONFIDENCE IN PERIODS OF HEAVY SNOW AND 
  STRONG WIND OVER HIGHER TERRAIN. 

* TIMING: SNOW SHOWERS OVERNIGHT MAY BRING UP TO 4 INCHES OF SNOW.
  PERIODS OF HEAVIER SNOW FOR WEDNESDAY WITH LIGHTER AMOUNTS
  CONTINUING INTO THURSDAY. HEAVIEST SNOW IS EXPECTED WEDNESDAY
  AND WEDNESDAY EVENING.

* LOCATIONS INCLUDE: LASSEN NATIONAL PARK.

* WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* SNOW ACCUMULATIONS: AN ADDITIONAL 8 TO 17 INCHES ABOVE 5500 FEET
  WITH MINOR AMOUNTS DOWN TO NEAR 4000 FEET.

* WIND: SOUTHWEST WIND GUSTS UP TO 45 MPH...LOCALLY HIGHER OVER 
  REMOTE PEAKS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS.
  CHAIN RESTRICTIONS PROBABLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IF YOU MUST. KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&


INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ069-261245-
/O.CAN.KSTO.WS.W.0004.000000T0000Z-140327T1800Z/
/O.NEW.KSTO.WS.W.0005.140326T1200Z-140327T1800Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
539 PM PDT TUE MAR 25 2014

...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
PDT THURSDAY ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING ABOVE 5500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT
FROM 5 AM WEDNESDAY TO 11 AM PDT THURSDAY.

* IMPACTS: GUSTY WIND AND HEAVY SNOW COULD BRING PERIODS OF 
  SIGNIFICANTLY REDUCED VISIBILITY AND DIFFICULT TRAVEL 
  CONDITIONS. CHAIN RESTRICTIONS AND TRAVEL DELAYS ARE LIKELY. 

* CONFIDENCE: HIGH CONFIDENCE IN PERIODS OF HEAVY SNOW AND 
  STRONG WIND OVER HIGHER TERRAIN. 

* TIMING: SNOW SHOWERS OVERNIGHT WILL BRING A COUPLE OF INCHES OF
  SNOW TO THE HIGHER ELEVATIONS. PERIODS OF HEAVIER SNOW WILL
  DEVELOP ON WEDNESDAY WITH LIGHTER AMOUNTS OF SNOW CONTINUING
  INTO THURSDAY. THE HEAVIEST SNOW IS EXPECTED WEDNESDAY AND
  WEDNESDAY EVENING.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW ACCUMULATIONS: A COUPLE OF INCHES OVERNIGHT FOR THE HIGHER
  ELEVATIONS THAN AN ADDITIONAL 8 TO 17 INCHES ABOVE 5500 FEET.
  MINOR AMOUNTS DOWN TO AROUND 4000 FEET WILL BE POSSIBLE.

* WIND: SOUTHWEST WIND GUSTS UP TO 45 MPH...LOCALLY HIGHER OVER 
  REMOTE PEAKS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IF YOU MUST. KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&


INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 24, 8:30 AM PDT, 6 hours 53 minutes earlier.

Area forecast discussion, Mar 24, 8:30 AM PDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
830 AM PDT Mon Mar 24 2014

.Synopsis...
One more day of very warm and dry weather today before a major
pattern change comes. Wet and cooler weather arrives Tuesday and
Wednesday. Significant snow and gusty winds are possible in the
mountains those days, with possible thunderstorms in the Valley.
Another strong storm is possible for the weekend and into early
next week.

&&

.Short Term Discussion (Today through Thursday night)...
Satellite imagery shows high pressure over California. A weak
circulation is located off the southern California coast, but more
impressive is a deep low pressure system spinning over the
Northern Pacific. Today will be the last day of warm and dry
weather across interior Northern California through the next week.
Look for high temperatures in the upper 70s to around 80 degrees
across the Valley today, with 50s to lower 70s over the mountains.
These forecast highs are 10 to 15 degrees warmer than normal for
this time of year.

The first in a series of weather fronts will be moving through the
region on Tuesday. This first system currently looks to be
relatively weak, with modest precipitation totals expected across
the forecast area. The Tuesday system may also bring a chance of
thunderstorms across the Valley...we'll need to assess that
further. Snow levels will start initially high with this system,
but rapidly drop below 6000 ft by Tuesday evening.

More impressive plume of moisture and colder air arrives on
Wednesday continuing into Wednesday night. With favorable westerly
to southwesterly flow, favorable orographics are expected over the
Sierra, but may limit precipitation along the downslope parts of
the Sacramento Valley. Through these two events, potentially up to
an inch of rain will be possible over parts of the Valley. With
snow levels dropping down to around 4500 ft, we could see over 2 feet
of snow at the highest elevations, and 6 to 12 inches above 5000
ft or so. Strong winds will also be possible over mountain ridges.

The thunderstorm forecast for Wednesday will be a bit tricky. On
the one hand, convective indices suggest modest instability, with
CAPE values on the order of a few hundred J/kg, and LI values down
to about -2 C. Also, wind shear values are quite impressive, and
supportive of rotating thunderstorms. On the other hand, current
progs suggest it should remain rather cloudy through the day
Wednesday, with some possible clearing late in the afternoon or
evening. The situation still bears watching.

Dang

&&

.Extended Discussion (Friday through Monday)

Since confidence is increasing with a wet pattern over the weekend
into early next week, will likely be increasing the chances for
precipitation in the extended forecast. JBB

.Previous Extended Discussion...Models are fairly consistent with
the arrival of another potent weather system next weekend as a
quasi-stationary deep trough shifts to over the NE Pacific off
the coast of BC this weekend. The system could bring another round
of significant precipitation and models appear to be trending
wetter forecasting a prolonged period of precipitation across the
region as deep moisture moves up from the southwest through the
weekend. Appears this event will be warmer with generally higher
snow levels. Band of heavier precipitation shifts south Monday as
the upper trough nears the west coast.

&&

.Aviation...

Light winds at TAF sites and VFR conds expected next 24 hours.
Deteriorating conds along with precip and stronger southerly winds
expected by Tuesday afternoon/evening as a trough moves into
interior NorCal. JBB

&&

.STO Watches/Warnings/Advisories...
winter storm watch from tuesday afternoon through thursday
morning above 5500 feet in the west slope northern sierra
nevada...western plumas county/lassen park.

&&
Hazardous weather outlook, Mar 24, 7:00 AM PDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT MON MAR 24 2014

CAZ013>019-063-064-066>069-251400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT MON MAR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

A WINTER STORM WILL IMPACT NORTHERN CALIFORNIA TUESDAY INTO THURSDAY
WITH RAIN AND MODERATE TO HEAVY SNOWFALL. GUSTY WIND MAY CAUSE
LIMITED VISIBILITY DUE TO BLOWING SNOW.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE AT
WEATHER.GOV/SACRAMENTO

INTERACT WITH US VIA SOCIAL MEDIA AT
FACEBOOK.COM/NWS.SACRAMENTO
TWITTER.COM/NWSSACRAMENTO

Nearby

Winter Storm Warnings in California, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.